MathSciNet Relay Station
MathSciNet bibliographic data
MR2659741 49J45 (74G65 74Q05 82D60)
Peletier, Mark A.; Veneroni, Marco Stripe patterns in a model for block copolymers. Math. Models Methods Appl. Sci. 20 (2010), no. 6, 843–907.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement